H-surface index formula
Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 5, pp. 557-578.
@article{AIHPC_2005__22_5_557_0,
     author = {Jakob, Ruben},
     title = {$H$-surface index formula},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {557--578},
     publisher = {Elsevier},
     volume = {22},
     number = {5},
     year = {2005},
     doi = {10.1016/j.anihpc.2004.10.008},
     mrnumber = {2171991},
     zbl = {1082.53007},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2004.10.008/}
}
TY  - JOUR
AU  - Jakob, Ruben
TI  - $H$-surface index formula
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2005
SP  - 557
EP  - 578
VL  - 22
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2004.10.008/
DO  - 10.1016/j.anihpc.2004.10.008
LA  - en
ID  - AIHPC_2005__22_5_557_0
ER  - 
%0 Journal Article
%A Jakob, Ruben
%T $H$-surface index formula
%J Annales de l'I.H.P. Analyse non linéaire
%D 2005
%P 557-578
%V 22
%N 5
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.anihpc.2004.10.008/
%R 10.1016/j.anihpc.2004.10.008
%G en
%F AIHPC_2005__22_5_557_0
Jakob, Ruben. $H$-surface index formula. Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 5, pp. 557-578. doi : 10.1016/j.anihpc.2004.10.008. http://www.numdam.org/articles/10.1016/j.anihpc.2004.10.008/

[1] Böhme R., Tromba A.J., The index theorem for classical minimal surfaces, Ann. of Math. 113 (2) (1981) 447-499. | MR | Zbl

[2] Courant R., Critical points and unstable minimal surfaces, Proc. N.A.S. 27 (1941) 51-57. | JFM | MR

[3] Courant R., On the first variation of the Dirichlet-Douglas integral and on the method of gradients, Proc. N.A.S. 27 (1941) 242-248. | MR | Zbl

[4] Dold A., Fixed point index and fixed point theorem for Euclidean neighborhood retracts, Topology 4 (1965) 1-8. | MR | Zbl

[5] Dold A., Lectures on Algebraic Topology, Grundlehren Math. Wiss., vol. 200, Springer-Verlag, 1980. | MR | Zbl

[6] Eilenberg S., Steenrod N., Foundations of Algebraic Topology, Princeton University Press, 1952. | MR | Zbl

[7] Heinz E., On surfaces of constant mean curvature with polygonal boundaries, Arch. Rational Mech. Anal. 36 (1970) 335-347. | MR | Zbl

[8] Heinz E., An inequality of isoperimetric type for surfaces of constant mean curvature, Arch. Rational Mech. Anal. 33 (1970) 155-168. | MR | Zbl

[9] Heinz E., Über die Existenz einer Fläche konstanter mittlerer Krümmung bei vorgegebener Berandung, Math. Ann. 127 (1954) 258-287. | MR | Zbl

[10] Heinz E., Ein Regularitätssatz für Flächen beschränkter mittlerer Krümmung, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II. 12 (1969) 107-118. | MR | Zbl

[11] Hildebrandt S., Über Flächen konstanter mittlerer Krümmung, Math. Z. 112 (1969) 107-144. | MR | Zbl

[12] Hildebrandt S., Randwertprobleme für Flächen mit vorgeschriebener mittlerer Krümmung und Anwendungen auf die Kapillaritätstheorie, Math. Z. 112 (1969) 205-213. | MR | Zbl

[13] Hildebrandt S., Analysis 2, Springer, 2003.

[14] C. Imbusch, Eine Anwendung des Mountain-Pass-Lemmas auf den Fragenkreis des Plateauschen Problems und eine Alternative zur Drei-Punkte-Bedingung, Diplomarbeit, Bonn, 1997. | MR | Zbl

[15] Jakob R., Instabile Extremalen des Shiffman-Funktionals, Bonner Math. Schriften 362 (2003). | MR | Zbl

[16] R. Jakob, Unstable extremal surfaces of the “Shiffman-functional”, Calc. Var., in press. | Zbl

[17] Jakob R., H-Flächen-Index-Formel, Bonner Math. Schriften 366 (2004). | MR | Zbl

[18] Stöcker R., Zieschang H., Algebraische Topologie 2. Auflage, Teubner, 1994. | MR

[19] Struwe M., On a critical point theory for minimal surfaces spanning a wire in R 3 , J. Reine Angew. Math. 349 (1984) 1-23. | MR | Zbl

[20] Struwe M., Plateau's Problem and the Calculus of Variations, Princeton University Press, 1988. | MR | Zbl

[21] Tromba A.J., Degree theory on oriented infinite dimensional varieties and the Morse number of minimal surfaces spanning a curve in R n , Part I: (n4), Trans. Amer. Math. Soc. 290 (1) (1985) 385-413. | MR | Zbl

[22] Tromba A.J., Degree theory on oriented infinite dimensional varieties and the Morse number of minimal surfaces spanning a curve in R 3 , Part II: (n=3), Manuscripta Math. 48 (1984) 139-161. | MR | Zbl

Cited by Sources: